Couldn't find what you looking for?

TRY OUR SEARCH!

last month which is april i had my period at 27th. i started drinking pills on the first day of the month may, i accidentally forgot to drink the pills for 3 consecutive days and on the 3rd day i drunk the 3pills at the same time. after that a few days later again i forgot to drink for another 2days and so i did the same on the next day...im dont know why suddenly in the middle of the month i had period again which is the 16th of may... im really confused i want to know what happen to me? pls answer me...coz i remember last year the same thing happened to me only i forgot to drink for 4days and also i had period in the mid of the month and later on found out that i was pregnant? would this mean im pregnant again?

Loading...

"drink" pills???? I would understand if you said this once but it was quite a few times so its confusing me :? At any rate if you had intercouse you could absolutely be pregnant- if you are not pregnant you would be a canidate for the nuvaring, patch pr shot....missing that many pills is not good. If you miss 3 Or More....throw away your pack and start a new one....1-3 when you go do double up you need to leave at least 2 hours between each pill so each one has time to do its job. And I am pretty sure if you miss any in the 3rd week?? throw away pack and start a new one...you might not get a period anytime you miss 2 or more the next 7 days you have use a back-up method.
All I can say is take a test....if you are not pregnant consider alternative contraception
Reply

Loading...

ok thanks for ur advice, but theres one more thing just yesterday i had this brown spot its not actually cloth but like a stain... and i remember i had my period last 16th and it fill a pad only once the next day wasnt until its gone. it didnt reach to 3 days exactly, 2.5 maybe or less. coz i had it 16th night time and it was gone 18th night time also. what do u think it means?
Reply

Loading...

If it filled a pad I am leaning more towards it being not much more than just a light period due to your "hormone overload" - I used to do the same sort of thing you described when I was young the only difference was I knew to leave at least 2 hrs between pills....and it really messes with your cycle....you can bleed lots, or little- after i got my education I realized that really all I was doing was making make shift Morning after pills...not the easiest thing on your body...BUT like I said...wait 2-3 weeks (most accurate at 3) after you last sexual encounter and take a test for some peace of mind..
Reply

Loading...

I meant short period
Reply

Loading...

ok i'll wait for that..

thanks alot...

godbless you
Reply

Loading...